一覧に戻る

タイトル
  • en Explicit formulas for the twisted Koecher–Maaß series of the Duke–Imamoglu–Ikeda lift and their applications
作成者

KATSURADA, Hidenori

権利情報
    • © 2013 Springer
主題
  • Other Koecher-Maas series
  • Other Duke-Imamoglu-Ikeda lift
  • Other Rankin-Selberg series of half-integral weight
  • Other modular forms
  • Other 11F67
内容注記
Other
  • We give an explicit formula for the twisted Koecher–Maaß series of the Duke–Imamoglu–Ikeda lift. As an application we prove a certain algebraicity result for the values of twisted Rankin–Selberg series at integers of half-integral weight modular forms, which was not treated by Shimura (J Math Soc Japan 33:649–672, 1981).
出版者Springer
日付 Created 2016-02-15 , Issued 2013-10
言語eng
資源タイプjournal article
出版タイプAM
資源識別子 URI http://hdl.handle.net/10258/2755
関連
    • http://link.springer.com/journal/209
  • isIdenticalTo DOI https://doi.org/10.1007/s00209-013-1232-z
  • isIdenticalTo NAID 120005496953
収録誌情報
    • NCID AA0072420X
    • NCID AA11629222
    • ISSN 0025-5874
    • ISSN 1432-1823
    • Mathematische Zeitschrift
    276(3), 1049-1075
ファイル
コンテンツ更新日時2020-06-25T06:57:01Z